Research
Publications

Publications at the Riemann Center

Homotopy of area decreasing maps by mean curvature flow

authored by
Andreas Savas-Halilaj, Knut Smoczyk
Organisation(s)
Institut für Differentialgeometrie
Riemann Center for Geometry and Physics
Type
Artikel
Journal
Advances in mathematics
Volume
255
Pages
455-473
No. of pages
19
ISSN
0001-8708
Publication date
01.04.2014
Publication status
Veröffentlicht
Peer reviewed
Yes
ASJC Scopus Sachgebiete
Mathematik (insg.)
Electronic version(s)
https://doi.org/10.1016/j.aim.2014.01.014 (Access: Offen)